# SDR 2007UALA03973

- Difficulty date: September 28, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 34,505 hours, 9,589 cycles
- Engine: Pwa PW2037
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Out Of Limits
- Location: Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FLAP POSITION TRANSMITTER ACCURACY OUT OF RANGE CAUSING FLAP-SLAT ELEC STATUS.
